Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 196, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 10, 2011, 6:20 PM CDT for Greenwood County, Woodson County, Kansas. It was in force for 55 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 6:20 PM CDT (23:20 UTC)
- Expired
- Jun 10, 2011, 7:15 PM CDT
- In force
- 55 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Greenwood County, KS, Woodson County, KS
The radar
The Topeka radar (KTWX), 140 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 6:33 PM CDT | HAIL 0.75 | Toronto, KS | |
| Jun 10, 6:53 PM CDT | HAIL 0.5 | 7 Ssw Yates Center, KS | |
| Jun 10, 7:00 PM CDT | HAIL 0.5 | 8 S Yates Center, KS | |
| Jun 10, 7:12 PM CDT | HAIL 1 | 8 S Yates Center, KS | |
| Jun 10, 7:14 PM CDT | HAIL 1.75 | 5 Se Rose, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 164 J/kg
- Mixed-layer CIN
- -446 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
539
WUUS53 KICT 102320
SVRICT
KSC073-207-110015-
/O.NEW.KICT.SV.W.0196.110610T2320Z-110611T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
620 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL GREENWOOD COUNTY IN SOUTHEAST KANSAS...
WOODSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 715 PM CDT
* AT 615 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TORONTO...OR 13 MILES WEST OF YATES CENTER...AND
MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
YATES CENTER...NEOSHO FALLS...BATESVILLE AND ROSE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3773 9553 3773 9568 3773 9595 3772 9596
3772 9606 3791 9607 3804 9552
TIME...MOT...LOC 2320Z 254DEG 23KT 3782 9593
WIND...HAIL 60MPH 1.50IN
$$
JAKUB4 follow-up statements
738 WWUS53 KICT 102335 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 635 PM CDT FRI JUN 10 2011 KSC073-102344- /O.CAN.KICT.SV.W.0196.000000T0000Z-110611T0015Z/ GREENWOOD KS- 635 PM CDT FRI JUN 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GREENWOOD COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3773 9553 3773 9595 3794 9596 3804 9552 TIME...MOT...LOC 2334Z 274DEG 21KT 3781 9588 $$ KSC207-110015- /O.CON.KICT.SV.W.0196.000000T0000Z-110611T0015Z/ WOODSON KS- 635 PM CDT FRI JUN 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODSON COUNTY UNTIL 715 PM CDT... AT 629 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TORONTO...OR 10 MILES SOUTHWEST OF YATES CENTER...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... YATES CENTER...NEOSHO FALLS AND ROSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3773 9553 3773 9595 3794 9596 3804 9552 TIME...MOT...LOC 2334Z 274DEG 21KT 3781 9588 WIND...HAIL 60MPH 1.50IN $$ BILLINGS
135 WWUS53 KICT 102344 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 644 PM CDT FRI JUN 10 2011 KSC207-110015- /O.CON.KICT.SV.W.0196.000000T0000Z-110611T0015Z/ WOODSON KS- 644 PM CDT FRI JUN 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODSON COUNTY UNTIL 715 PM CDT... AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF BUFFALO...OR 7 MILES SOUTH OF YATES CENTER...MOVING SOUTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... NEOSHO FALLS AND ROSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3773 9553 3773 9595 3794 9596 3804 9552 TIME...MOT...LOC 2345Z 295DEG 31KT 3777 9575 WIND...HAIL 60MPH 1.50IN $$ BILLINGS
065 WWUS53 KICT 110000 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 700 PM CDT FRI JUN 10 2011 KSC207-110015- /O.CON.KICT.SV.W.0196.000000T0000Z-110611T0015Z/ WOODSON KS- 700 PM CDT FRI JUN 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODSON COUNTY UNTIL 715 PM CDT... AT 656 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BUFFALO...OR 8 MILES SOUTH OF YATES CENTER...MOVING EAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHEASTERN WOODSON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3773 9553 3773 9595 3794 9596 3804 9552 TIME...MOT...LOC 0001Z 288DEG 34KT 3775 9564 WIND...HAIL 60MPH 1.50IN $$ BILLINGS
542 WWUS53 KICT 110010 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 710 PM CDT FRI JUN 10 2011 KSC207-110015- /O.CON.KICT.SV.W.0196.000000T0000Z-110611T0015Z/ WOODSON KS- 710 PM CDT FRI JUN 10 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WOODSON COUNTY UNTIL 715 PM CDT... AT 709 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF BUFFALO...OR 10 MILES NORTHWEST OF CHANUTE...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHEASTERN WOODSON COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3773 9553 3773 9595 3794 9596 3804 9552 TIME...MOT...LOC 0010Z 284DEG 21KT 3775 9560 WIND...HAIL 60MPH 1.50IN $$ BILLINGS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:30 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Jun 10, 3:30 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 330 PM CDT FRI JUN 10 2011 .DISCUSSION... THE MAIN FORECAST CONCERN IS CONTINUED CHANCES FOR THUNDERSTORMS THIS EVENING AND SATURDAY...WITH A COOL DOWN IN TEMPERATURES. THEN A WARM UP BY THE END OF THE WEEKEND AND INTO NEXT WEEK. SYNOPSIS: THE DISTURBANCE THAT IMPACTED THE REGION OVERNIGHT AND THIS MORNING HAS MOVED NORTHEAST OF THE AREA...BUT ANOTHER PULSE OF ENERGY IS SET TO PUSH AROUND THE BASE OF THE BROADER WAVE THIS EVENING AND WILL BE THE FOCUS FOR MORE THUNDERSTORMS. AT THE SURFACE THE COLD FRONT IS SITUATED ACROSS SOUTHEASTERN KANSAS. WIDESPREAD CLOUDS HAVE BEEN PRESENT NORTH OF THE BOUNDARY AND HAVE KEPT TEMPERATURES DOWN SOME...ESPECIALLY IN CENTRAL KANSAS. WHERE THE SUN HAS PEEKED OUT...TEMPERATURES HAVE RISEN INTO THE MID 80S. SOUTH OF THE BOUNDARY TEMPERATURES HAVE REACHED INTO THE LOW 90S. TONIGHT: A STATIONARY BOUNDARY REMAINS LOCATED OVER SOUTHEAST KS GENERALLY FROM NEAR KWLD TO JUST SOUTH OF KCNU. A MOIST AND VERY UNSTABLE AIRMASS CONTINUES TO POOL ALONG OR JUST SOUTH OF THIS BOUNDARY...WITH SBCAPES INCREASING INTO 3000-3500 J/KG RANGE...BUT THIS AREA REMAINS FAIRLY CAPPED. EXPECT CAPPING INVERSION TO GRADUALLY ERODE AS THE LATE AFTERNOON CONTINUES AS AREA REACHES PEAK HEATING. AS THE CAP WEAKENS...WILL PROBABLY SEE SOME CONVECTION REDEVELOP ALONG THIS BOUNDARY LATE THIS AFTERNOON/EARLY THIS EVENING. WITH BULK SHEAR OF 40-45 KTS AND THIS VERY UNSTABLE AIRMASS IN PLACE...THINK STORMS WILL RAPIDLY BECOME SEVERE WITH A LARGE HAIL AND DAMAGING WIND THREAT THE MAIN CONCERN. NOT EXPECTING THE STORMS TO BE AS NUMEROUS AS LAST NIGHT GIVEN THE CAPPING INVERSION...BUT A COUPLE OF DISCRETE SUPERCELLS LOOK POSSIBLE DUE TO THE DIRECTIONAL SHEAR...ESPECIALLY ALONG AND SOUTHEAST OF A KWLD TO KCNU LINE. EXPECT THIS CONVECTION TO REMAIN OVER SOUTHEAST KS AT LEAST UNTIL 06Z/SAT BEFORE BOUNDARY DROPS A LITTLE FURTHER SOUTH INTO NORTHEAST KS AS COLD POOL FROM ANY CONVECTION PUSHES THE BOUNDARY INTO OK. COULD SEE SOME ELEVATED SHRA/TSRA CONTINUE OVER SOUTHEAST KS BUT MAINLY JUST SOME WIDELY SCATTERED ACTIVITY. -KETCHAM SATURDAY - SUNDAY DURING THE DAY SATURDAY THE FRONT WILL RETURN AS A WARM FRONT...PUSHING FURTHER NORTH OVER WESTERN KANSAS...WITH SOUTHEASTERLY FLOW AT THE SURFACE. DURING THE MORNING THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS AS MOISTURE IS ADVECTED NORTHWARD OVER THE BOUNDARY. THERE LOOKS TO BE A LULL IN ACTIVITY DURING THE AFTERNOON OVER SOUTH CENTRAL KANSAS BEFORE CHANCES INCREASE AGAIN FOR THE AFTERNOON AND EVENING. WITH PLENTIFUL CAPE AND MODERATE SHEAR SEVERE THUNDERSTORMS ARE POSSIBLE. SPEED SHEAR ISN'T GREAT...BUT THERE IS GOOD DIRECTIONAL SHEAR IN THE LOW TO MID LEVELS. BY SATURDAY EVENING THERE IS GOOD CONSISTENCY IN THE MODEL GUIDANCE SHOWING A MCS DEVELOPING OVER NORTHWESTERN KANSAS AND MOVING SOUTHEAST OVER THE REMAINDER OF THE STATE OVERNIGHT INTO SUNDAY MORNING..AGAIN SOME OF THESE STORMS COULD BE SEVERE. BY SUNDAY THE WARM FRONT WILL PUSH FURTHER NORTH...BRINGING THE SCORCHING HEAT BACK TO THE REGION. TEMPERATURES NEAR 100 WILL BE POSSIBLE NEAR THE STATE LINE IN SOUTH CENTRAL KANSAS AGAIN...WITH MID TO UPPER 90S SEEN ELSEWHERE. ANY RESIDUAL PRECIPITATION WILL PUSH NORTHEAST OUT OF THE REGION BY LATE SUNDAY-SUNDAY NIGHT. MONDAY - FRIDAY: AN UPPER LEVEL RIDGE WILL BUILD INTO THE REGION WITH WARM AIR ADVECTION. THIS WILL KEEP TEMPERATURES HOT FOR THE WHOLE WEEK. THE MODEL DISCREPANCIES WITH WEAK WAVE PULSES KEEP CONFIDENCE VERY LOW ON ANY PRECIPITATION EARLY IN THE WEEK. THUS HAVE KEPT THE BEGINNING OF THE WEEK DRY FOR NOW. THE MEDIUM RANGE MODELS HAVE COME INTO BETTER AGREEMENT OVER THE PAST DAY REGARDING A WAVE MOVING THROUGH THE REGION EARLY WEDNESDAY MORNING INTO THURSDAY. HOWEVER...THERE ARE SOME DIFFERENCES IN THE TIMING OF THE WAVE AND FOR ANY PERIOD HAVE DROPPED POPS INTO THE SLIGHT CATEGORY BECAUSE OF THE UNCERTAINTY. OVERALL A FRONT WILL MOVE THROUGH THE REGION SOMETIME MID-WEEK...BUT TIMING WILL LIKELY CHANGE IN LATER FORECASTS. BILLINGS && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU TWO AREAS OF CONCERN TODAY..AS NEARLY STATIONARY BOUNDARY REMAINS OVER PORTIONS OF SOUTHEAST KS THIS AFTERNOON. FIRST AREA IS POST FRONTAL STRATUS SITUATED OVER CEN KS...WITH SOME MVFR CEILINGS OVER KHUT/KSLN AND KRSL. EXPECT THIS AREA OF STRATUS TO GRADUALLY BURN OFF FROM SOUTH TO THE NORTH THIS AFTERNOON...CLEAR FIRST NEAR KHUT AND FINALLY NEAR KSLN AND KRSL AFTER 22-23Z. NEXT CONCERN WILL BE CHANCE OF WIDELY SCATTERED TSRA OVER SOUTHEAST KS LATE THIS AFTERNOON INTO THIS EVENING ALONG THE STATIONARY FRONT. THINK CONVECTION WILL STAY MAINLY TO THE SOUTHEAST OF THE KCNU TAF SITE...SO WILL ONLY GO WITH A VCTS FOR THIS LOCATION FROM 21Z/FRI TO 06Z/SAT. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 83 68 95 / 10 40 40 10 HUTCHINSON 59 82 67 94 / 10 30 50 20 NEWTON 61 81 67 92 / 10 30 50 20 ELDORADO 64 81 67 92 / 20 40 50 20 WINFIELD-KWLD 66 83 69 95 / 30 50 40 10 RUSSELL 56 82 65 91 / 10 20 70 20 GREAT BEND 56 83 66 93 / 10 30 60 10 SALINA 56 82 65 90 / 10 20 60 30 MCPHERSON 56 82 66 92 / 10 30 60 20 COFFEYVILLE 68 83 68 93 / 50 50 40 20 CHANUTE 66 82 66 90 / 50 30 40 40 IOLA 65 82 65 89 / 40 20 50 40 PARSONS-KPPF 67 82 67 92 / 50 40 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 3:55 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 355 PM CDT FRI JUN 10 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-112100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 355 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE THUNDERSTORMS EXTREME SOUTH CENTRAL AND SOUTHEAST KANSAS LATE THIS AFTERNOON AND INTO TONIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. A FEW OF THE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND INTO THE EVENING HOURS WITH LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE AGAIN POSSIBLE ON SATURDAY THROUGH ALL OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. SATURDAY AFTERNOON AND EVENING A FEW STRONG TO SEVERE THUNDERSTORMS IN WESTERN KANSAS COULD MOVE INTO THE CENTRAL PART OF THE STATE...WEST OF INTERSTATE 135. LARGE HAIL...STRONG WINDS AND LOCALLY HEAVY RAIN AGAIN LOOK TO BE THE GREATEST THREAT. SUNDAY RESIDUAL THUNDERSTORMS WILL IMPACT CENTRAL AND EAST CENTRAL KANSAS DURING THE MORNING AND AFTERNOON. THIS ACTIVITY COULD BE STRONG TO SEVERE. HEAT INDICES WILL REACH NEAR 100 LATE MONDAY AFTERNOON ACROSS SOUTH CENTRAL KANSAS. ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE ACROSS THE WHOLE AREA LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED MAINLY EAST OF THE TURNPIKE LATE THIS AFTERNOON INTO THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS/KETCHAM/ELDER
In the hours before
Local storm report, Jun 10, 12:25 PM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1225 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL 7 SE HUTCHINSON 37.99N 97.82W
06/09/2011 E1.00 INCH RENO KS TRAINED SPOTTER
0522 PM HAIL 9 SE HUTCHINSON 37.97N 97.80W
06/09/2011 E0.88 INCH RENO KS TRAINED SPOTTER
0535 PM HAIL BURRTON 38.02N 97.67W
06/09/2011 E1.00 INCH HARVEY KS FIRE DEPT/RESCUE
0557 PM HAIL HAVEN 37.90N 97.78W
06/09/2011 E1.00 INCH RENO KS LAW ENFORCEMENT
0558 PM HAIL HAVEN 37.90N 97.78W
06/09/2011 E1.75 INCH RENO KS LAW ENFORCEMENT
0601 PM HAIL HAVEN 37.90N 97.78W
06/09/2011 E1.50 INCH RENO KS TRAINED SPOTTER
0630 PM HAIL MOUNT HOPE 37.87N 97.66W
06/09/2011 E2.75 INCH SEDGWICK KS TRAINED SPOTTER
0638 PM HAIL MOUNT HOPE 37.87N 97.66W
06/09/2011 E4.25 INCH SEDGWICK KS TRAINED SPOTTER
TRAINED SPOTTER REPORTED MOSTLY GOLFBALL SIZE HAIL BUT A
FEW THE SIZE OF SOFTBALLS FELL.
0638 PM FUNNEL CLOUD 4 SW BENTLEY 37.85N 97.57W
06/09/2011 SEDGWICK KS NWS EMPLOYEE
BRIEF FUNNEL CLOUD REPORTED UNDERNEATH ROTATING WALL
CLOUD.
0656 PM TORNADO 3 NW COLWICH 37.81N 97.58W
06/09/2011 SEDGWICK KS LAW ENFORCEMENT
TORNADO REPORTED AT 215TH AND 61ST.
0659 PM TSTM WND GST BENTLEY 37.89N 97.52W
06/09/2011 E50.00 MPH SEDGWICK KS FIRE DEPT/RESCUE
0659 PM HAIL BENTLEY 37.89N 97.52W
06/09/2011 E1.75 INCH SEDGWICK KS FIRE DEPT/RESCUE
0705 PM TSTM WND GST 3 W COLWICH 37.78N 97.59W
06/09/2011 E70.00 MPH SEDGWICK KS EMERGENCY MNGR
0705 PM HAIL 2 N CHENEY 37.66N 97.78W
06/09/2011 E1.00 INCH SEDGWICK KS TRAINED SPOTTER
0705 PM HAIL 3 W GARDEN PLAIN 37.66N 97.74W
06/09/2011 E1.25 INCH SEDGWICK KS TRAINED SPOTTER
0714 PM HAIL CHENEY 37.63N 97.78W
06/09/2011 E1.50 INCH SEDGWICK KS TRAINED SPOTTER
0718 PM HAIL 1 W CHENEY 37.63N 97.80W
06/09/2011 E1.25 INCH KINGMAN KS TRAINED SPOTTER
0723 PM HAIL 1 W CHENEY 37.63N 97.80W
06/09/2011 E1.00 INCH KINGMAN KS TRAINED SPOTTER
ON 23RD STREET SOUTH 1 INCH HAIL COVERING THE HAIL.
0731 PM TSTM WND GST 3 WSW PARK CITY 37.78N 97.37W
06/09/2011 E60.00 MPH SEDGWICK KS TRAINED SPOTTER
0735 PM TSTM WND GST 2 S PARK CITY 37.77N 97.32W
06/09/2011 E70.00 MPH SEDGWICK KS AMATEUR RADIO
0735 PM TSTM WND GST 3 WSW PARK CITY 37.78N 97.37W
06/09/2011 E70.00 MPH SEDGWICK KS TRAINED SPOTTER
OFF DUTY NATIONAL WEATHER SERVICE EMPLOYEE REPORTED
ESTIMATED WINDS OF AT LEAST 70 MPH.
0735 PM TSTM WND DMG WEST WICHITA 37.69N 97.46W
06/09/2011 SEDGWICK KS BROADCAST MEDIA
REPORTS OF AN ENTIRE YARD OF SHREDDED LEAVES AND TREE
LIMBS AT 135TH STREET WEST AND MAPLE.
0739 PM HAIL 3 W GARDEN PLAIN 37.66N 97.74W
06/09/2011 E1.25 INCH SEDGWICK KS TRAINED SPOTTER
0740 PM HAIL 3 WNW GODDARD 37.68N 97.63W
06/09/2011 E1.75 INCH SEDGWICK KS TRAINED SPOTTER
OCCURRED WITH 60 MPH WINDS.
0740 PM TSTM WND GST 3 WNW GODDARD 37.68N 97.63W
06/09/2011 E60.00 MPH SEDGWICK KS TRAINED SPOTTER
OCCURRED WITH GOLFBALL SIZE HAIL.
0741 PM HAIL 3 E MAIZE 37.77N 97.41W
06/09/2011 E1.00 INCH SEDGWICK KS TRAINED SPOTTER
INTERSTATE 235 AND MERIDIAN
0741 PM TSTM WND GST 3 E MAIZE 37.77N 97.41W
06/09/2011 E70.00 MPH SEDGWICK KS TRAINED SPOTTER
0743 PM TSTM WND DMG 1 W PARK CITY 37.80N 97.34W
06/09/2011 SEDGWICK KS TRAINED SPOTTER
STORM SPOTTER REPORTED DAMAGE TO GREEN HOUSE
0748 PM HAIL 10 N EL DORADO 37.97N 96.86W
06/09/2011 E0.50 INCH BUTLER KS TRAINED SPOTTER
0750 PM HAIL WEST WICHITA 37.69N 97.46W
06/09/2011 E1.50 INCH SEDGWICK KS NWS EMPLOYEE
ALSO REPORTED 50 MPH WINDS. OCCURRING AT CENTRAL AND
119TH.
0750 PM HAIL MID CONTINENT AIRPORT 37.66N 97.44W
06/09/2011 E1.00 INCH SEDGWICK KS NWS EMPLOYEE
QUARTER SIZED HAIL FELL AT THE NATIONAL WEATHER SERVICE
OFFICE.
0751 PM HAIL 1 W WEST WICHITA 37.69N 97.48W
06/09/2011 E1.75 INCH SEDGWICK KS TRAINED SPOTTER
OFF DUTY NWS EMPLOYEE REPORTS GOLF BALL SIZE HAIL.
0757 PM HAIL 2 W MID CONTINENT AIRPO 37.66N 97.48W
06/09/2011 E1.00 INCH SEDGWICK KS AMATEUR RADIO
0758 PM TSTM WND GST NORTHEAST WICHITA AND J 37.75N 97.22W
06/09/2011 M59.00 MPH SEDGWICK KS ASOS
0800 PM HAIL MID CONTINENT AIRPORT 37.66N 97.44W
06/09/2011 E1.00 INCH SEDGWICK KS NWS EMPLOYEE
QUARTER SIZE HAIL FELL AT THE NATIONAL WEATHER SERVICE
OFFICE.
0800 PM TSTM WND GST ANDOVER 37.69N 97.14W
06/09/2011 E70.00 MPH BUTLER KS EMERGENCY MNGR
0802 PM TSTM WND GST BENTON 37.79N 97.11W
06/09/2011 E70.00 MPH BUTLER KS TRAINED SPOTTER
0802 PM HAIL 4 W DOWNTOWN WICHITA 37.70N 97.42W
06/09/2011 E1.75 INCH SEDGWICK KS TRAINED SPOTTER
0804 PM TSTM WND DMG 1 W ANDOVER 37.69N 97.16W
06/09/2011 SEDGWICK KS PUBLIC
DAMAGE TO BACKYARD. FENCE IS BLOWN DOWN. 3-4 INCH TREES
SNAPED.
0810 PM HAIL EAST WICHITA 37.68N 97.26W
06/09/2011 E0.88 INCH SEDGWICK KS TRAINED SPOTTER
NEAR LINCOLN AND INTERSTATE 135.
0813 PM FLOOD WEST WICHITA 37.69N 97.46W
06/09/2011 SEDGWICK KS TRAINED SPOTTER
WATER COVERING ROADWAY NEAR 1700 NORTH MAIZE.
0814 PM HAIL 4 SE BENTON 37.75N 97.06W
06/09/2011 E1.00 INCH BUTLER KS TRAINED SPOTTER
0814 PM HAIL 5 SE BENTON 37.74N 97.04W
06/09/2011 E1.00 INCH BUTLER KS EMERGENCY MNGR
0815 PM HAIL EAST WICHITA 37.68N 97.26W
06/09/2011 E0.88 INCH SEDGWICK KS TRAINED SPOTTER
NEAR DOUGLAS AND GROVE.
0815 PM FLOOD 2 E DOWNTOWN WICHITA 37.69N 97.31W
06/09/2011 SEDGWICK KS PUBLIC
STREET IS FLOODED AND WATER IS GETTING INTO VEHICLES.
0816 PM HAIL EAST WICHITA 37.68N 97.26W
06/09/2011 E0.88 INCH SEDGWICK KS TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED NEAR LINCOLN AND INTERSTATE
135.
0826 PM TSTM WND GST 1 W WEST WICHITA 37.69N 97.48W
06/09/2011 E60.00 MPH SEDGWICK KS TRAINED SPOTTER
0826 PM TSTM WND GST 1 W WEST WICHITA 37.69N 97.48W
06/09/2011 E60.00 MPH SEDGWICK KS TRAINED SPOTTER
0827 PM HAIL EL DORADO 37.82N 96.86W
06/09/2011 E0.75 INCH BUTLER KS TRAINED SPOTTER
0827 PM TSTM WND GST EL DORADO 37.82N 96.86W
06/09/2011 E70.00 MPH BUTLER KS TRAINED SPOTTER
0830 PM HAIL EAST WICHITA 37.68N 97.26W
06/09/2011 E1.25 INCH SEDGWICK KS AMATEUR RADIO
AT PAWNEE AND K-15.
0832 PM TSTM WND GST 1 SSE EL DORADO 37.81N 96.85W
06/09/2011 E70.00 MPH BUTLER KS TRAINED SPOTTER
LARGE TREE BRANCH ACROSS A ROADWAY.
0833 PM TSTM WND GST 1 W EL DORADO 37.82N 96.88W
06/09/2011 E75.00 MPH BUTLER KS TRAINED SPOTTER
0834 PM TSTM WND GST EL DORADO 37.82N 96.86W
06/09/2011 E60.00 MPH BUTLER KS TRAINED SPOTTER
0839 PM HAIL 3 W MID CONTINENT AIRPO 37.66N 97.49W
06/09/2011 E0.25 INCH SEDGWICK KS TRAINED SPOTTER
0840 PM FLASH FLOOD 2 N DOWNTOWN WICHITA 37.72N 97.34W
06/09/2011 SEDGWICK KS PUBLIC
STREET FLOODING 1 TO 2 FEET DEEP NEAR 13TH AND BROADWAY.
0842 PM TSTM WND GST 7 N EL DORADO 37.92N 96.86W
06/09/2011 E50.00 MPH BUTLER KS EMERGENCY MNGR
0844 PM TSTM WND DMG TOWANDA 37.80N 97.00W
06/09/2011 BUTLER KS FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTS AWNINGS BLOWN OFF AND 2 INCH
DIAMETER TREES BROKEN.
0845 PM HEAVY RAIN 1 W WEST WICHITA 37.69N 97.48W
06/09/2011 M2.72 INCH SEDGWICK KS TRAINED SPOTTER
0845 PM TSTM WND GST LEON 37.69N 96.78W
06/09/2011 E65.00 MPH BUTLER KS EMERGENCY MNGR
0850 PM TSTM WND GST 8 SW LEON 37.61N 96.89W
06/09/2011 E60.00 MPH BUTLER KS EMERGENCY MNGR
0852 PM TSTM WND GST EL DORADO 37.82N 96.86W
06/09/2011 E70.00 MPH BUTLER KS TRAINED SPOTTER
70 MPH WINDS WITH PENNY HAIL.
0852 PM TSTM WND DMG EL DORADO 37.82N 96.86W
06/09/2011 BUTLER KS TRAINED SPOTTER
2 INCH DIAMETER TREE LIMBS DOWN
0853 PM TSTM WND DMG CLEARWATER 37.51N 97.50W
06/09/2011 SEDGWICK KS EMERGENCY MNGR
CITY OF CLEARWATER IS WITHOUT POWER.
0853 PM FLASH FLOOD 1 W MID CONTINENT AIRPO 37.66N 97.46W
06/09/2011 SEDGWICK KS TRAINED SPOTTER
SOUTHEAST CORNER OF MAIZE AND KELLOGG. COWSKIN CREEK IS
10 FEET FROM RADIO STATION AND IS HALF A FOOT FROM
FLOODING THE BUILDING.
0857 PM HAIL 4 N CLEARWATER 37.56N 97.51W
06/09/2011 E1.00 INCH SEDGWICK KS TRAINED SPOTTER
0858 PM TSTM WND DMG SOUTH WICHITA 37.60N 97.31W
06/09/2011 SEDGWICK KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS A SHEET METAL ROOF BLOWN OFF OF A
MOBILE HOME TRAILER AS WELL AS ONE OF THE SIDE WALLS
BEING BLOWN OUT.
0858 PM TSTM WND DMG SOUTH WICHITA 37.60N 97.31W
06/09/2011 SEDGWICK KS TRAINED SPOTTER
A TRAINED SPOTTER REPORTED TREE DAMAGE WITH ONE TREE UP
TO THE SIZE OF 9 INCHES KNOCKED OVER AT HERMAN HILL PARK
NEAR PAWNEE AND BROADWAY.
0900 PM HEAVY RAIN MID CONTINENT AIRPORT 37.66N 97.44W
06/09/2011 M2.82 INCH SEDGWICK KS ASOS
0906 PM TSTM WND GST 3 N ROSE HILL 37.61N 97.13W
06/09/2011 E60.00 MPH BUTLER KS EMERGENCY MNGR
0907 PM TSTM WND GST WICHITA MID CONTINENT A 37.66N 97.44W
06/09/2011 M58.00 MPH SEDGWICK KS ASOS
0908 PM HAIL 3 N ROSE HILL 37.61N 97.13W
06/09/2011 E0.75 INCH BUTLER KS EMERGENCY MNGR
0912 PM TSTM WND DMG CLEARWATER 37.51N 97.50W
06/09/2011 SEDGWICK KS STORM CHASER
18 INCH TREE LIMB DOWN OBSERVED BY A KWCH TELEVISION
STORM CHASER
0915 PM HAIL 1 W ANDOVER 37.69N 97.16W
06/09/2011 E1.00 INCH SEDGWICK KS STORM CHASER
0916 PM TSTM WND GST 2 N DERBY 37.58N 97.26W
06/09/2011 M62.00 MPH SEDGWICK KS AMATEUR RADIO
0920 PM HEAVY RAIN 3 S DOWNTOWN WICHITA 37.65N 97.34W
06/09/2011 M2.82 INCH SEDGWICK KS TRAINED SPOTTER
TRAINED SPOTTER MEASURES 2.82 INCHES OF RAIN DURING THE
THUNDERSTORMS OF LAST EVENING.
0921 PM FLASH FLOOD 3 N CLEARWATER 37.55N 97.50W
06/09/2011 SEDGWICK KS STORM CHASER
A LOT OF HIGH WATER REPORTED BY KWCH TELEVISION STORM
CHASER
0922 PM TSTM WND DMG BENTON 37.79N 97.11W
06/09/2011 BUTLER KS EMERGENCY MNGR
POWERLINES REPORTED DOWN IN BENTON.
0922 PM TSTM WND DMG 3 N ROSE HILL 37.61N 97.13W
06/09/2011 BUTLER KS EMERGENCY MNGR
EMERGENCY MANAGER REPORTS POWERLINES DOWN IN SIENNA
RANCH.
0922 PM TSTM WND DMG TOWANDA 37.80N 97.00W
06/09/2011 BUTLER KS EMERGENCY MNGR
POWER LINES REPORTED DOWN IN TOWANDA.
0924 PM FLASH FLOOD 3 NE WICHITA MID CONTIN 37.69N 97.40W
06/09/2011 SEDGWICK KS AMATEUR RADIO
WEST STREET FLOODED FROM KELLOGG TO ZOO BOULEVARD
0928 PM TSTM WND DMG AUGUSTA 37.69N 96.98W
06/09/2011 BUTLER KS EMERGENCY MNGR
2 FOOT DIAMETER TREE LIMBS DOWN
0929 PM HAIL 6 S AUGUSTA 37.61N 96.98W
06/09/2011 E0.88 INCH BUTLER KS EMERGENCY MNGR
0933 PM FLOOD ROSE HILL 37.57N 97.13W
06/09/2011 BUTLER KS LAW ENFORCEMENT
FLOODING REPORTED IN THE CITY
0939 PM TSTM WND DMG ROSE HILL 37.57N 97.13W
06/09/2011 BUTLER KS FIRE DEPT/RESCUE
FENCES AND POWER LINES DOWN
0948 PM HEAVY RAIN TORONTO 37.80N 95.95W
06/09/2011 M2.91 INCH WOODSON KS AMATEUR RADIO
FELL IN ONE HOUR. ALSO POWER IS OUT.
1006 PM FLASH FLOOD WEST WICHITA 37.69N 97.46W
06/09/2011 SEDGWICK KS PUBLIC
INTERSECTION OF WEST AND MAPLE IMPASSABLE DUE TO HIGH
WATER. RELAYED BY KAKE TV.
1011 PM HEAVY RAIN WEST WICHITA 37.69N 97.46W
06/09/2011 M2.39 INCH SEDGWICK KS BROADCAST MEDIA
HEAVY RAIN AT 119TH STREET AND PAWNEE.
1012 PM TSTM WND DMG BELLE PLAINE 37.39N 97.28W
06/09/2011 SUMNER KS EMERGENCY MNGR
A COUPLE OF TREES BLOWN OVER AND SOME SIDING WAS BLOWN
OFF A CITY BUILDING.
1028 PM FLASH FLOOD GODDARD 37.66N 97.58W
06/09/2011 SEDGWICK KS TRAINED SPOTTER
SPOTTER REPORTS VARIOUS STREETS IN GODDARD FLOODED WITH
ONE TO TWO FEET OF WATER.
1032 PM HAIL UDALL 37.39N 97.12W
06/09/2011 E0.75 INCH COWLEY KS FIRE DEPT/RESCUE
1039 PM HAIL 3 NE WINFIELD 37.30N 96.93W
06/09/2011 E0.75 INCH COWLEY KS EMERGENCY MNGR
&&
VJPLocal storm report, Jun 10, 2:53 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
253 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG BENTON 37.79N 97.11W
06/09/2011 BUTLER KS EMERGENCY MNGR
POWERLINES REPORTED DOWN IN BENTON. CORRECTED
TIME...BASED ON RADAR.
0800 PM TSTM WND DMG TOWANDA 37.80N 97.00W
06/09/2011 BUTLER KS EMERGENCY MNGR
POWER LINES REPORTED DOWN IN TOWANDA. CORRECTED TIME
BASED ON RADAR.
&&
BDKLocal storm report, Jun 10, 2:59 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
259 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM TSTM WND DMG AUGUSTA 37.69N 96.98W
06/09/2011 BUTLER KS EMERGENCY MNGR
2 FOOT DIAMETER TREE LIMBS DOWN. CORRECTED TIME BASED ON
RADAR.
&&
BDKLocal storm report, Jun 10, 3:46 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
346 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM FLASH FLOOD 1 W WICHITA MID CONTINE 37.66N 97.46W
06/09/2011 SEDGWICK KS TRAINED SPOTTER
SOUTHEAST CORNER OF MAIZE AND KELLOGG. LOCALIZED FLOODING
AROUND THE BUILDINGS...CLOSE TO FLOODING THE BUILDING.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:19 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 41 min |
| Jun 9, 7:25 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 34 min |
| Jun 9, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harvey, Marion | 66 min |
| Jun 9, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 50 min |
| Jun 9, 7:48 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 42 min |
| Jun 9, 7:53 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 37 min |
| Jun 9, 8:01 PM CDT | Areal Flood Warning | ICT | Sedgwick | 34 min |
| Jun 9, 8:21 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 54 min |
| Jun 9, 8:24 PM CDT | Tornado Warning | ICT | Butler, Sedgwick | 31 min |
| Jun 9, 8:38 PM CDT | Flash Flood Warning | ICT | Sedgwick | 4 hr |
| Jun 9, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 65 min |
| Jun 9, 9:08 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood, Wilson, Woodson | 52 min |
| Jun 9, 9:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 47 min |
| Jun 9, 9:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Sedgwick, Sumner | 60 min |
| Jun 9, 9:26 PM CDT | Areal Flood Warning | ICT | Butler | 3 hr |
| Jun 9, 9:29 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 61 min |
| Jun 9, 10:14 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 61 min |
| Jun 10, 6:49 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson | 56 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.